# SDR UPS00833703

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012233
- Part serial: 286
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:P/F, ON PREFLIGHT LIGHTS DO NOT COME ON DURNIG TEST.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OPS CHECK GOOD.
